The full text of this article

 

Probabilistic models for biological sequences: selection and Maximum Likelihood estimation
by Svetlana Ekisheva, Mark Borodovsky
International Journal of Bioinformatics Research and Applications (IJBRA), Vol. 2, No. 3, 2006

 

Abstract: Probabilistic models for biological sequences (DNA and proteins) are frequently used in bioinformatics. We describe statistical tests designed to detect the order of dependency among elements of the sequence and to select the most appropriate probabilistic model for an experimental biological sequence. For a model of given type, the independence model, the first-order Markov chain and the hidden Markov model (HMM), we derive the uniform lower bound for the rate of decay for the errors of the maximum likelihood (ML) estimates of the model parameters and, subsequently, the uniform confidence intervals for the parameters.

Online publication date: Mon, 07-Aug-2006

 

is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

 
Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

 
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Bioinformatics Research and Applications (IJBRA):
Login with your Inderscience username and password:

 

    Username:        Password:         

Forgotten your password?


 
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

 
If you still need assistance, please email subs@inderscience.com